# SDR 99ZZZX696

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7873L
- Make and model: Beech 95-B55
- Aircraft serial: TC1018
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 539518
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

635.9 HOBBS.  WHILE CHANGING CABLES ON THE LEFT ENGINE, MAINTENANCE NOTICED THE AFT INBOARD MOUNT LEG WAS BROKEN.  FURTHER INSPECTION REVEALED THE FORWARD INBOARD LEG ALSO BROKEN.  A COMPLETE INSPECTION OF THE ENGINE AND PROPELLER SHOWED NO OTHER DAMAGE.  MINOR SCUFF MARKS ON ONE PROPELLER BLADE WITH SAME BLADE TRACKING SLIGHTLY AFT OF OTHER 2 BLADES.  CAUSE IS UNKNOWN.  NO PILOT REPORTS OF PROPELLER STRIKE.
